# SDR CA140130008

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 1,430 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MJV3
- Condition: Frozen
- Location: Pax Door Seal
- Part time: 1,573 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LIFTOFF, CABIN DOOR LIGHT ILLUMINATED. CREW MAINTAINED FL 10 AND COMPLETED TRIP WITHOUT INCIDENT.  3 WAY VALVES FROZEN, AIC SAT ON RAMP APPROXIMATELY 6 HOURS -30C - TIS OF AIC C/O NFF SYSTEM DRAINED IAW AMM, AIC DEPARTED NEXT MORNING.  NO ISSUES WITH PRESSURIZATION SYSTEM.  CREW REPORTED NOISY DOOR AFTER LIFTOFF, WIND NOISE.
